International Journal of Mathematics and Mathematical Sciences
Volume 17 (1994), Issue 2, Pages 227-237

Vector-valued means and weakly almost periodic functions

Chuanyi Zhang

Department of Mathematics, University of British Columbia, B.C., Vancouver V6T 1Z2, Canada

Received 30 June 1992; Revised 7 November 1992

Copyright © 1994 Chuanyi Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


A formula is set up between vector-valued mean and scalar-valued means that enables us translate many important results about scalar-valued means developed in [1] to vector-valued means. As applications of the theory of vector-valued means, we show that the definitions of a mean in [2] and [3] are equivalent and the space of vector-valued weakly almost periodic functions is admissible.